# SDR USAA2010093092163

- Difficulty date: September 17, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON UNDER SIDE OF CREASE BEAM WEB BETWEEN BS 360 TO BS 380, S17R, RBL 70.  REPAIRED CREASE BEAM WEB BETWEEN BS 360 TO BS 380, S17R, RBL 70 IAW B737 SRM 51-70-13.
